# SDR IXXA20220911131

- Difficulty date: September 11, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 100,457 hours, 47,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON APPROACH INTO DESTINATION KILN, EQUIPMENT OVERHEAT FOLLOWED BY CABIN ALTITUDE WARNING AT FL290. CREW DECLARED EMERGENCY DESCENT. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. PACK TEMP CONTROLLER AND AIR SUPPLY MODULE BITE TEST IAW B767 FIM 21-51-803 AND FIM 36-20-804 SATISFACTORY. NO FAULTS NOTED.  EQUIPMENT COOLING OPERATIONAL CHECK IAW B767 AMM 21-58-00 GOOD. NO FAULTS FOUND.
